Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 1, Pages 131-136
http://dx.doi.org/10.1155/S0161171286000169

A group theoretic approach to generalized harmonic vibrations in a one dimensional lattice

Department of Mathematical Sciences, Virginia Commonwealth University, Richmond 23284, Virginia, USA

Received 10 July 1984

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. N. Boyd and P. N. Raychowdhury, “A group theoretic approach to generalized harmonic vibrations in a one dimensional lattice,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 1, pp. 131-136, 1986. https://doi.org/10.1155/S0161171286000169.